# SDR UPS08852747

- Difficulty date: June 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Bs 190 L10-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  RT FWD SERVICE DOOR AFT JAMB WEB HAS 5 AREAS OF DRILL STARTS, GOUGES AND HOLES. STA 190 BETWEEN L-21R AND L-10R.  PLUGGED TOP 3 AREA HOLES IAW SRM 53-02-00 FIG 1F.  FABRICATED AND INSTALLED REPAIR DOUBLER AT BOTTOM 2 AREA IAW SRM 53-02-00 FIG 23.
